# SDR CALA9700516

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT INTERIOR SKIN CORRODED AT ANTENNA, STA 1030 TO 1050, STRINGER 29R TO 30.  THE AREA WAS REPAIRED IAW SRM 51-40-3.
